MathSciNet Relay Station
MathSciNet bibliographic data
MR2063572 (2005d:65110) 65L06 (26A33 65L70)
Diethelm, Kai; Ford, Neville J.; Freed, Alan D. Detailed error analysis for a fractional Adams method. Numer. Algorithms 36 (2004), no. 1, 31–52.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement